Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Itchy rash in the nights of a 23 yrs old woman

Hello Doctor Two weeks ago, I had an atopic dermatitis, went to the hospital with the certainty that it was an allergy and that after consultation with a physician obtain medications to control it. I was given an injection of steroids and the rash seemed to disappear for 2 or 3 days. The doctor told me to check that things could have caused my allergy. After watch that if I could have used a new thing, I noticed that I didn't used products out of the ordinary, the same shampoo, same creams, toothpaste , even deodorant, same detergent, everything. Then I thought that perhaps it was the mites, so I change my sheets, everything, but every night after 11pm, the rash returns. I do not feel temperature or anything else, just itching. One night I decided to try the eruption and i did not take my medications just to see if the rash start to extended. But the rash disappeared half an hour later, as usual, only this time not even take medicine and did not even bathe. Single disappeared without taking anything. For five days, I had the rash every night after 11pm and a half hour later begins to disappear. Last night i have it at 3am. And 2 days ago i wasnt in home and i had the rash. I'm not pregnant, because the first day that i had the rash, had my second day of menstruation, and i had a normal period, as usual passed without anything unusual. I would appreciate if you answer me as soon as possible that start to worry and I dont have time to go check to the doctor, because I have work in the office. Take care, a greeting. Im woman 23 years old.
Asked On : Wed, 8 Sep 2010
Answers:  1 Views:  290
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi welcome to Healthcaremagic

The cusative antigen may some type of food item.. hence ethe rashes are more common at night than at morning, or else it can be the blanket or clothing which you use during sleep, hence it appears at night, you need to find the causative agent only then it can be avoided.. however during attacks you can take a tab of Cetrizine 5mg stat..
Hope I have answered your question..

Answered: Tue, 30 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor